Please Help Me With This Question

6 Replies
Elizabeth - July 15

I had unprotected s_x with my boyfriend on the last day of my period, a Saturday. I started birth control for the first time, on Sunday the next day, and had unprotected s_x that night. That was only a couple days ago. Now I am feeling nausous all the time. Do you think I could be pregnant. I can't take a pregnancy test for another week or two, but I can't wait that long. Please give me your advise!

 

SaRaH - July 14

R u saying that u got think u got pregant on July 10th? I am trying to understand ur question!

 

Elizabeth - July 14

Yeah, it would have been July 10th

 

SaRaH - July 14

It could be that u r stressing and ur nerves are bad from worrying! If u dont start by at least the 15th of August then u should get a hpt! I hope everything works out 4 u! How old r u?

 

Elizabeth - July 14

I had s_x on July 10, it was the last night of my period, then I started birth control for the first time on July 11. I had s_x again on that same day (July 11) Now I am feeling nausous and always hungary.

 

Elizabeth - July 14

I am 19, Have you ever been pregnant?

 

mary - July 15

the pill can cause nausea, so you should not be pregnant if you take the pill regularly, just relax!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?